# SDR UIEA2021050301056

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 89,765 hours
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indicator
- Part number: S231N21014
- Part serial: 212
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN RATE INDICATOR NEEDLE VIBRATES AND INDICATES CLIMB IN ALL PHASES OF FLIGHT.ONLY STABLE DURING DESCENT.( TRANSFERRED TO MDDR 146207,CAT C DUE 11MAY21. PER DDG 21-33-01A. PLACARD INSTALLED MCC NOTIFIED. P/N S231N210-14 ON ORDER WITH MCC.   2MAY2021 - 1465393 ITEM #6 - REMOVED AND REPLACED CABIN PRESSURE INDICATOR PANEL IAW AMM 21-33-01. OPS CHECK GOOD. THIS CLEARS MDDR 146207 )
